Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Prescribed with Microgynon. What are the side-effects of this medicine?

hello doctor. i am 18 years old, and i am starting to take a medicine called Microgynone 30 tomorrow. i am actually worried about the side effects in general, and in specific weight gain . i am afraid of that because previous trials of my hormone intake caused me weight gain. so how should my food diet be balanced to control it?
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,
Thanks for query,
It is a combination pill.
If specifically you have any problem of thromboembolic disorder then this pills should be a better contraceptive option.
Weight gain some times seen in some cases but you may control it by avoiding junk food.
Weight gain is not related to specific brand but it is with hormonal level.
Thanks.
Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor